MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number is (b)(6).The field service engineer checked the fluid path.The pinch valve tubing and sample pipettor tubing were replaced.The customer repeated patient samples and the results were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable for a total of 12 patient samples tested with elecsys anti-tpo on a cobas e411 disk.Examples were provided for three patient samples with discrepant anti-tpo results.The first sample initially resulted in an anti-tpo value of > 600 iu/ml with a data flag and it repeated as 16.72 iu/ml.The second sample initially resulted in an anti-tpo value of 162 iu/ml and it repeated as 74.97 iu/ml.The third sample initially resulted in an anti-tpo value of 49.7 iu/ml and it repeated as 16 iu/ml.
 
Additional Manufacturer Narrative
The calibration signals were lower than expected, but this had no influence on the issue.Quality controls were acceptable.A general reagent issue can be ruled out.Isolated non-reproducible results do not represent a general malfunction of the assay.Upon review of the alarm trace, no relevant alarms were observed.The instrument appeared dirty.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20599173
Report Number1823260-2024-03176
Device Sequence Number12962690
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368590190
Device Lot Number784656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown